# SDR ABXA20140421106

- Difficulty date: April 21, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 STRINGER 10L CRACKED.  REPAIRED STRINGER 10L STATION 676 IAW SRM 53-00-03 & REA - B653-60933-MR.  SDR.   CRACKED 1.0 INCHES , PN 143T3001-7, PART NAME STRINGER, NSN, FS & BS LOC FROM 676 TO 706, STRINGER & WS LOC STRINGER STRINGER 10L.  ACFT WAS GNDED.
